My son's age is 9 months, 12 kg, having fever since yesterday, we have given liquid medicine two times as of now (Paracetamol). After taking the medicine, fever came down and again back to 101 F, can you suggest any other medicine?
Related Questions:If I had six Paracetamol tablets and seven of Mefenamic acid, how bad can it be?
Do you have a question on Baby Fever or Paracetamol?Ask a Doctor Now
Welcome to icliniq.com.
When we see a rise in body temperature we call it fever. Fever is a symptom and not the diagnosis of a disease. Fever can be caused by various reasons most commonly due to some infections. Fever is the body's response to infections, rise in body temperature, helps prevent the spread of infection in the body. But we reduce fever by drugs because it causes discomfort and may induce convulsions in some children. Paracetamol reduces fever only and does not treat the cause of fever. So once the effects of the drug come down, fever rises again.
So I want to know what other symptoms are present along with fever-like cough, cold, pain in the abdomen, etc. Which will provide a clue about which infection is likely. So continue Paracetamol every sixth hourly and if fever persists go for blood tests like CBC CRP urine microscopy or chest X-ray, blood cultures and if needed antibiotics will be started.
Fever is not an illness by itself, but a symptom. It can be due to virus or bacteria. Viral fevers that come with the common flu or cold tend to subside within three days. They do not require antibiotics as these medicines have no effect on the virus. On the other hand, bacterial fevers like urinary ... Read Article
Answer: Hello, Welcome to icliniq.com. Based on your history, I can suggest please go to pediatrician urgently. May be need to do abdominal sonogram because green color vomiting is unsual in 4 years old children, sometimes there may be lying some intestine problem like obstruction. I am not making you sca... Read Full
Answer: Hello, Welcome to icliniq.com. If you are taking Amoxicillin for your toothache, then let me educate you it is an antibiotic and not a painkiller. So, if you want to kill the pain, I suggest taking a tablet with acombination of Ibuprofen and Paracetamol after meals. The pain will be gone in just 1... Read Full
Ask your health query to a doctor online?Ask a Doctor Now